# SDR SIMA2019112516004

- Difficulty date: November 16, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 46,638 hours, 42,244 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14535659001
- Condition: Cracked
- Location: Frames 9 - 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CRACK BETWEEN FO WINDSHIELD AND DV WINDOW-C/A-REPAIRED UPPER SKIN PANEL I/A/W ENVOY ERS-EM-56MR-162
